# SDR MASA200600527

- Difficulty date: February 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 10,463 hours, 9,762 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: 35A573
- Part serial: 540
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 10,466 hours, 9,766 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7182 ORD.  STALL FAIL CAUTION MESSAGE.  MAINTENANCE REPLACED THE NR 1 STICK SHAKER AND THE PITCH FEEL SIMULATOR.
